# SDR USVA69601

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N309VA
- Make and model: Boeing 737247
- Aircraft serial: 19614
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER FORWARD FACE OF CENTER FUEL TANK IS CRACKED AT UPPER FLOOR FRAME ATTACH CUP BS 540.  REPAIRED IAW MHA2020 REV 'N/C' DATED 6-26-96 APPROVED DATA FAA FORM 8110-3.  (M)
